# SDR USAA20110301SB037

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT, AT RIGHT EMERGENCY ROW SIDEWALL, WAS INOPERATIVE.  RELAMP WAS NO HELP.  MAINTENANCE FOUND THE LIGHT ASSEMBLY DISCONNECTED.  RECONNECTED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
